advertisement
Question
Posted by: Marike | 2010/06/15

Serlife

I''ve been on serlife 100mg for about a year now and have gained about 10kg!! I want to come off but i''m not sure how and what to expect. My doctor initially said I need to stay on for 2 years, but I dread gaining another 10kg. (I''m on CiplaTrim, diotroxin, glucophage and a low GI diet with no loosing-luck at all!)
Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi

The decision is ultimately yours - Is the serlife helping and do u feel u can go without it? If yes, stopping may be an option, BUT you need to discuss it with your prescriber first. Antidepressants from another groupo may also be an option, as some types have less of an effect on weight gain.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010/06/21

Hi

The decision is ultimately yours - Is the serlife helping and do u feel u can go without it? If yes, stopping may be an option, BUT you need to discuss it with your prescriber first. Antidepressants from another groupo may also be an option, as some types have less of an effect on weight gain.

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement